# SDR AWXA200200960

- Difficulty date: September 1, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Aircraft: N336AW
- Make and model: Boeing 737375
- Aircraft serial: 23707
- Aircraft time: 51,678 hours, 27,640 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Tie
- Part number: 69784122
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-03 CHECK A 3/8" CRACK WAS FOUND ON FRAME ATTACH ANGLE (SHEAR TIE) AT BS 727D, ABOVE STR 14 R/H. MAINTENANCE REMOVED DAMAGED SHEAR TIE AT BS 727D, FABRICATED A NEW SHEAR TIE, AND INSTALLED REPAIR PART IAW AWA E.R. 03-5362-02270-ES2.
